MathSciNet Relay Station
MathSciNet bibliographic data
MR2075918 53C22 (58E10)
Sabourau, Stéphane Filling radius and short closed geodesics of the 2-sphere. Bull. Soc. Math. France 132 (2004), no. 1, 105–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement